Alert archive / Idaho / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Pocatello, ID

July 21, 2010Bingham County, Bonneville County, Teton County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jul 21, 2010, 4:40 PM MDT for Bingham County, Bonneville County, Teton County, Idaho. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2010, 4:40 PM MDT (22:40 UTC)
Expired
Jul 21, 2010, 5:45 PM MDT
In force
65 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bingham County, ID, Bonneville County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 107 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:30 PM MDTHAIL 0.253 Wnw Swan Valley, IDHEAVY, SHORT-LIVED RAINFALL WITH THE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WUUS55 KPIH 212240
SVRPIH
IDC011-019-081-212345-
/O.NEW.KPIH.SV.W.0021.100721T2240Z-100721T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO
440 PM MDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO...
  EASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF SWAN VALLEY...
  SOUTH CENTRAL TETON COUNTY IN SOUTHEAST IDAHO...

* UNTIL 545 PM MDT

* AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 24
  MILES SOUTHWEST OF IRWIN...OR 18 MILES NORTHWEST OF GRAY...AND
  MOVING NORTHEAST AT 25 MPH.

LOCATIONS AFFECTED INCLUDE...SWAN VALLEY...IRWIN AND PALISADES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4367 11122 4328 11115 4306 11167 4321 11183
TIME...MOT...LOC 2240Z 225DEG 22KT 4321 11162

$$

TW
2 follow-up statements
957 
WWUS55 KPIH 212311
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
511 PM MDT WED JUL 21 2010

IDC011-019-081-212345-
/O.CON.KPIH.SV.W.0021.000000T0000Z-100721T2345Z/
TETON ID-BONNEVILLE ID-BINGHAM ID-
511 PM MDT WED JUL 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL BINGHAM...EASTERN BONNEVILLE AND SOUTH CENTRAL TETON
COUNTIES...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 14 MILES SOUTHWEST OF SWAN VALLEY...MOVING NORTHEAST AT 25 
MPH. A SECONDARY STORM IS FOLLOWING THIS FIRST STORM WITH THE SAME 
INTENSITY.

LOCATIONS AFFECTED INCLUDE...SWAN VALLEY...IRWIN AND PALISADES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF ON OR NEAR PALISADES...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4367 11122 4328 11115 4306 11167 4321 11183
TIME...MOT...LOC 2308Z 225DEG 22KT 4333 11145

$$

TW
682 
WWUS55 KPIH 212340
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
540 PM MDT WED JUL 21 2010

IDC011-019-081-212350-
/O.EXP.KPIH.SV.W.0021.000000T0000Z-100721T2345Z/
TETON ID-BONNEVILLE ID-BINGHAM ID-
540 PM MDT WED JUL 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BINGHAM...EASTERN
BONNEVILLE AND SOUTH CENTRAL TETON COUNTIES WILL EXPIRE AT 545 PM
MDT...

LOCATIONS AFFECTED INCLUDE...MAINLY RURAL AREAS OF...EASTERN
BONNEVILLE AND SOUTHERN TETON COUNTIES.

LAT...LON 4367 11122 4328 11115 4306 11167 4321 11183
TIME...MOT...LOC 2340Z 225DEG 22KT 4347 11126

$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:00 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 21, 2:00 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
200 PM MDT WED JUL 21 2010

.DISCUSSION...TONIGHT THROUGH NEXT WEDNESDAY. THE LATEST SATELLITE
IMAGERY WAS SHOWING MID LEVEL SUB-TROPICAL MOISTURE LIFTING NE
ACROSS THE REGION AHEAD OF A MODEST PAC NW SHORT-WAVE WHICH WAS
ADVANCING EAST THROUGH OREGON. AN UPPER LEVEL JET SEGMENT ASSOCIATED
WITH THE SHORT-WAVE TROUGH COUPLED WITH A WEAK VORT FEATURE EMBEDDED
IN THE SUB-TROPICAL FLOW LIFTING ACROSS SE IDAHO APPEARED TO HAVE
SPARKED AN EARLY ROUND OF CONVECTION TODAY. THE UPPER TROUGH IS
EXPECTED TO GRADUALLY SHEAR ENE THROUGH SRN IDAHO TONIGHT WITH THE
ASSOCIATED JET ADVANCING EAST ACROSS THE WYOMING BORDER AFTER
MIDNIGHT (06Z). THUS FORECAST AREA WILL REMAIN UNDER FAVORABLE
DYNAMICS AND MOISTURE THROUGHOUT THE EVENING WITH THE POTENTIAL OF
SEVERE THUNDERSTORMS BEFORE WEAKENING RAPIDLY OVERNIGHT. A
RELATIVELY DRY WEST FLOW TAKES HOLD THURSDAY...PERHAPS ENOUGH MIXING
TO CREATE NEAR LAKE WIND CONDITIONS ON AMERICAN FALLS RESERVOIR.
THE LAST FOUR EVENTS WHICH LOOKED MORE DYNAMIC...ALL FAILED TO
VERIFY ADVISORY CONDITIONS SO WILL HOLD OFF ON ANY HIGHLIGHTS UNTIL
WE GET A LAST LOOK THURSDAY MORNING. FOR THE REMAINDER OF THE
WEEK...THE RIDGE OF HIGH PRESSURE ACROSS THE SRN STATES GRADUALLY
EXPANDS NORTH THROUGH THE GREAT BASIN. BETTER RUN TO RUN CONSISTENCY
HAS BEEN EXHIBITED IN THE MODELS THE LAST TWO DAYS WHICH SUGGESTS
THAT A DEEP SUB-TROPICAL FLOW WILL SPREAD INTO SRN IDAHO IN EARNEST
SUNDAY AND CONTINUE THROUGH WEDNESDAY OF NEXT WEEK. THUS HAVE
CONTINUED THE TREND OF BUMPING PRECIPITATION POTENTIAL UPWARDS EARLY
NEXT WEEK. HUSTON
&&

.AVIATION...SCATTERED THUNDERSTORMS CONTINUE NEAR KIDA THROUGH
22/04Z THIS EVENING AND LATE DAY SUNSHINE/SURFACE HEATING COULD
STILL BRING THUNDERSTORMS TO LIFE VICINITY OF KPIH. WIDESPREAD VFR
EXPECTED THURSDAY WITH WEST-NORTHWEST FLOW ALOFT. PRESENCE OF JET
WINDS ACROSS NORTHERN IDAHO WILL ENHANCE WIND GUSTS TO NEAR 30 MPH
DURING THE AFTERNOON FROM KBYI TO KPIH. RS
&&

.FIRE WEATHER...CLOUD COVER HAS DOMINATED A GOOD DEAL OF THE SKY IN
SOUTHEAST IDAHO THIS AFTERNOON BUT THE LATEST SATELLITE IMAGERY
SHOWS SOME AREAS BREAKING OUT IN THE SOUTHERN SAWTOOTH AND CARIBOU
FOREST AREA. THAT SURFACE HEATING COULD BRING THUNDERSTORMS BACK TO
LIFE YET THIS EVENING. BY THURSDAY MORNING...THE LOW PRESSURE
DISTURBANCE MOVES EAST OF THE STATE. ISOLATED SHOWERS OR
THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON NEAR THE MONTANA
BORDER. STRONG UPPER LEVEL WINDS CROSSING NORTHERN IDAHO WILL BRING
GUSTY AFTERNOON WINDS UP TO 30 MPH IN THE MIDDLE SNAKE AND RAFT
RIVER AREA. AVERAGE RELATIVE HUMIDITY MAY BE VERY CLOSE TO 15
PERCENT. THIS WILL BE EVALUATED AGAIN TONIGHT FOR POSSIBLE RED FLAG
CONDITIONS. THE MONSOON MOISTURE MAKES A PUSH INTO IDAHO SUNDAY
EVENING THROUGH WEDNESDAY. INCREASED LIGHTNING ACTIVITY IS EXPECTED
BUT LOCATION IS STILL DIFFICULT TO PINPOINT. RS
&&

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jul 21, 9:20 AM MDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
920 AM MDT WED JUL 21 2010

IDZ017>025-031-032-221300-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
920 AM MDT WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS POSSIBLE FROM ARCO TO
ISLAND PARK AND SOUTH THROUGH DRIGGS THIS AFTERNOON AS A PACIFIC
TROUGH ADVANCES INTO THE REGION. ELEVATED MOISTURE LEVELS SHOULD
HELP TO PRODUCE HEAVY DOWNPOURS WITH THUNDERSTORMS SOUTH OF DRIGGS
TO BEAR LAKE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE AN INCREASE IN THE CHANCE FOR THUNDERSTORMS SUNDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Jul 21, 10:53 AM MDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1053 AM MDT WED JUL 21 2010

IDZ019-020-023-211745-
TETON ID-BONNEVILLE ID-MADISON ID-
1053 AM MDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MADISON COUNTY IN SOUTHEAST IDAHO
  EASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  SOUTHERN TETON COUNTY IN SOUTHEAST IDAHO

UNTIL 1145 AM MDT

AT 1054 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORMS 8 MILES WEST OF SWAN VALLEY..MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   SWAN VALLEY... IRWIN AND  PALISADES...
   VICTOR...
   DRIGGS...

LAT...LON 4318 11138 4352 11180 4384 11104 4338 11104
TIME...MOT...LOC 1653Z 236DEG 35KT 4342 11148

HATTINGS
Special weather statement, Jul 21, 10:58 AM MDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1058 AM MDT WED JUL 21 2010

IDZ020-021-023-211815-
JEFFERSON ID-BONNEVILLE ID-BINGHAM ID-MADISON ID-
1058 AM MDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN MADISON COUNTY IN SOUTHEAST IDAHO
  CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
  NORTH CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 1215 PM MDT

AT 1054 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS NEAR ROSE..MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   FIRTH...
   SHELLEY AND  GOSHEN...
   IDAHO FALLS...
   AMMON...
   IONA...
   UCON...
   RIGBY...
   LORENZO...

LAT...LON 4314 11237 4333 11256 4385 11171 4373 11161
      4363 11161 4362 11153 4350 11144
TIME...MOT...LOC 1658Z 237DEG 32KT 4330 11235

HATTINGS
Special weather statement, Jul 21, 12:17 PM MDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1217 PM MDT WED JUL 21 2010

IDZ019-020-023-211930-
JEFFERSON ID-TETON ID-FREMONT ID-BONNEVILLE ID-MADISON ID-
1217 PM MDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN FREMONT COUNTY IN EASTERN IDAHO
  SOUTHEASTERN MADISON COUNTY IN SOUTHEAST IDAHO
  NORTH CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  TETON COUNTY IN SOUTHEAST IDAHO
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 130 PM MDT

AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POPLAR..MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
   HERBERT...
   CLEMENTSVILLE...
   DRIGGS...
   FELT AND  TETONIA...
   JUDKINS...

LAT...LON 4342 11173 4364 11193 4410 11110 4366 11104
TIME...MOT...LOC 1816Z 235DEG 29KT 4358 11172

HATTINGS
Special weather statement, Jul 21, 2:42 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
242 PM MDT WED JUL 21 2010

IDZ025-212130-
BEAR LAKE ID-FRANKLIN ID-
242 PM MDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTHEAST IDAHO
  NORTHERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO

UNTIL 330 PM MDT

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF MONTPELIER..MOVING NORTHEAST AT
40 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
   MONTPELIER...
   GEORGETOWN...

LAT...LON 4223 11153 4238 11165 4259 11122 4258 11121
      4255 11121 4249 11124 4247 11122 4247 11116
      4248 11114 4239 11107
TIME...MOT...LOC 2042Z 238DEG 37KT 4237 11145

HATTINGS
Special weather statement, Jul 21, 4:32 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
432 PM MDT WED JUL 21 2010

IDZ019-023-212330-
TETON ID-BONNEVILLE ID-BINGHAM ID-
432 PM MDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
  EASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  SOUTHEASTERN TETON COUNTY IN SOUTHEAST IDAHO

UNTIL 530 PM MDT

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTH OF BONE..MOVING NORTHEAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN BINGHAM COUNTY...
  RURAL SOUTHERN BONNEVILLE COUNTY...
  RURAL CENTRAL BONNEVILLE COUNTY...
  RURAL SOUTHEASTERN TETON COUNTY...

LAT...LON 4368 11106 4322 11106 4302 11175 4314 11190
TIME...MOT...LOC 2231Z 235DEG 14KT 4314 11170

TW

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 9:23 AM MDTSpecial Weather StatementPIHBear Lake, Caribou67 min
Jul 21, 10:01 AM MDTSpecial Weather StatementPIHBingham74 min
Jul 21, 10:22 AM MDTSpecial Weather StatementPIHTeton38 min
Jul 21, 10:53 AM MDTSpecial Weather StatementPIHBonneville, Teton52 min
Jul 21, 10:58 AM MDTSpecial Weather StatementPIHBingham77 min
Jul 21, 12:17 PM MDTSpecial Weather StatementPIHMadison, Teton73 min
Jul 21, 2:42 PM MDTSpecial Weather StatementPIHBear Lake48 min
Jul 21, 4:32 PM MDTSpecial Weather StatementPIHBonneville58 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.